# SDR ASAA2024122755271

- Difficulty date: December 27, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION AT APPROX STA 766 TO 798 S23L. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANELS 146A3201-32 AND 146A3231-49 BETWEEN STA 766-798 STGR 23L WORK ACCOMPLISHED ON NR-00004 IAW EA 800-53EA-28100 REV 00 THIS CLEARS DEFECT 60879910 SEAMC PETER NOTIFIED SRXR430X.
